# SDR CALA2022050901182

- Difficulty date: May 8, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 79,653 hours, 31,064 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Condition: Punctured
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CR-INBOUND HAIL DAMAGE) LEFT ELEVATOR HAS ONE PUNCTURE DUE TO H AIL DAMAGE.1) 90 INCHES FROM OUTBOARD EDGE 11 INCHES FROM TRAILI NG EDGE 1 INCH DIAMETER PER HAECO LCQ N/R 9290137/26137 GEN BY V 061742 REPAIRED LH ELEVATOR 90 INCH FROM O/B EDGE 11 INCHES FROM T/E UP PER SKIN 1 IN DIA ZONE 1 P/N D5528000301200 S/N CG1654 IAW A320 SRM 55-21-11-300-005 CATERGORY A REPAIR BY MECH V061767 INSP BY V061647
